# SDR SIMA2012045005

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 21,077 hours, 18,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4165 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS STIFF TO OPERATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED THE MAIN DOOR IAW EMB 145 AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
